The existence and non-existence of a non-paeametric solution to equations of minimal sueface type

Chi Ping Lau*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

The Dirichlet problem for equations of minimal surface type 2 2 in a bounded C domain [formula omitted] is considered when the given boundary data are “small” and ∂Ω does not have the “correct” mean curvature. The critical norm separating existence and non-existence is found to be C0,1(∂Ω).

Original languageEnglish
Pages (from-to)177-196
Number of pages20
JournalAnalysis
Volume4
Issue number1-2
DOIs
Publication statusPublished - 1 Jan 1984
Externally publishedYes

    Fingerprint

Cite this